# SDR SWAA2021110321653

- Difficulty date: September 20, 2021
- Submitted: November 3, 2021
- Operation: Air carrier
- Aircraft: N793SA
- Make and model: Boeing 737*
- Aircraft serial: 27888
- Aircraft time: 67,300 hours, 39,722 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT A/C COMPT BS 663 BULKHEAD HAS 1.5' CRACK FROM LWR EDGE LBL 13. 8-19 ; / [01] PERFORMED VISUAL INSPECTION AND TAP TEST INSPECTION AT LEFT HAND VAPOR BARRIER; FOUND CRACK 1.5''; WATER NOTE REF B737 NDT PART 1 51-05-01. MADE STOP-DRILLING OF CRACK REF B737-700 SRM51-10-02-0G-0 PARAGRAPH 12 PAGE 9 AND PREPARED DAMAGED AREA TO APPLY DRY OUT REF B737-700 SRM 51-70-04-2R-0 PARAGRAPH 4D.; [02] VERIFIED 1. OK TO DRY OUT AREA.; [03] APPLIED DRY OUT PROCESS AT THE LEFT HAND VAPOR BARRIER AS PER B737 SRM 51-70-04-2R-0 PARAGRAPH 4D. AND PREPARED AREA TO APPLY REPAIR.; [04] VERIFIED 3. OK TO INSTALL REPAIR.; [05] REPAIRED AT PANEL LEFT A/C BS 663 BULKHEAD AS PER B 737-700 SRM 57-10-10-2R-2 PARAGRAPH 6 MATERIAL USED PO.1150387 AND PO. 1731757; [06] VERIFIED STEP 5
